Regularity and decay of lattice Green's functions

Tadeusz Bałaban

Research output: Contribution to journalArticlepeer-review

46 Scopus citations

Abstract

In the paper we study a class of lattice, covariant Laplace operators with external gauge fields. We prove that these operators are positive and that their Green's functions decay exponentially. They also have regularity properties similar to continuous space Green's functions. All the bounds are uniform in the lattice spacing.

Original languageEnglish (US)
Pages (from-to)571-597
Number of pages27
JournalCommunications In Mathematical Physics
Volume89
Issue number4
DOIs
StatePublished - Dec 1983
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Regularity and decay of lattice Green's functions'. Together they form a unique fingerprint.

Cite this